MAUDE Adverse Event Report: ACE SURGICCAL INFINITY HEX; DENTAL IMPLANT

ACE SURGICCAL INFINITY HEX; DENTAL IMPLANT
Model Number 404711
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
 
Event or Problem Description
Patient noticed the implant was loose with no pain.Implant was torqued properly at cementation without problem or pain.

Brand Name
INFINITY HEX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICCAL
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key17273560
Report Number1287163-2023-02207
Device Sequence Number14322760
Product Code DZE
UDI-Device Identifier00614950005529
UDI-Public00614950005529
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K95451300614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number404711
Device Catalogue Number404711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale